Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

On atripla, feel fatigued. Alternative medicine?

Have been on atripla for the last 2 Years. CD for count has gone up from 200 to 600. Viral load undetectable. But Atripla still makes me feel fatigued. (Also on septrin once a day) Which other regimen can I safely switch to and prefferably one day pill if possible. I have several doctors here but they keep giving confilicting opinions. One told me I would have to take like seven tablets , another three. Another said it s not safe while even another one says there no problem switching to any other regimen.
Asked On : Sun, 20 May 2012
Answers:  3 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
1. Atripla is a fixed dose combination drug for the treatment of HIV infection, and contains three drugs (emtricitabine-tenofovir-efavirenz), and is once a daily pill.
2. check for any renal and hepatic insufficiency with creatinine clearance and liver function test.
3. FATIGUE along with tiredness,gastro intestinal distress and skin discoloration are the common side effect of this drug.
4. any severe side effects like hallucinations,depression, sleeplessness?
5. while this combination is helpful in reducing viral load and improving CD4 count, as also suggested by your history,still some patients have difficulty in tolerating the side effect of atripla mainly efavirenz.
6. new alternative 'Complera' contains rilpivirine instead of efavirenz, along with other 2 mentioned drugs, and has shown to be a valid and safe alternative.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Homeopath Dr. Anil Bihari's  Response
I think if u recovered safely then why u want to change i this , see as per ur fatigued it is normal response , but if u like might take homeopathic treatment for it , but only from good classical homeopath , who took all your detail of disease and yourself also . best wishes for ur health ..
Answered: Fri, 10 Aug 2012
I find this answer helpful
Homeopath Dr. Amlendu Tripathi's  Response
hi kwokwoya
thanks for your query
you have problem with your immune system and you need a medicine which affects you to your whole body system homeopathy is such form of treatment where we see the patient not just particular disease if homeopath will study your physical as well as mental symptoms and the medicine given you will act to your immune system and your body itself will take care of you so i advice you to see a good homeopath... homeopathy can be taken along with your current medication it help to cure your complain
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor